Finite deformations of conformal field theories using analytically regularized connections

Alexander Von Gussich, Per Sundell

Research output: Contribution to journalArticlepeer-review

Abstract

We study some natural connections on spaces of conformal field theories using an analytical regularization method. The connections are based on marginal conformal field theory deformations. We show that the analytical regularization preserves conformal invariance and leads to integrability of the marginal deformations. The connections are shown to be flat and to generate well-defined finite parallel transport. These finite parallel transports yield formulations of the deformed theories in the state space of an undeformed theory. The restrictions of the connections to the tangent space are curved but free of torsion.

Original languageEnglish
Pages (from-to)445-466
Number of pages22
JournalNuclear Physics B
Volume487
Issue number1-2
DOIs
Publication statusPublished - 3 Mar 1997

Keywords

  • Conformal deformations
  • Conformal field theory
  • Sewing
  • String field theory
  • String theory
  • Virasoro algebra

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint

Dive into the research topics of 'Finite deformations of conformal field theories using analytically regularized connections'. Together they form a unique fingerprint.

Cite this